# SDR SWAA2023101797421

- Difficulty date: September 6, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 3 SLAT ACTUATOR LOWER SURFACE OF L/E HAS SIX FASTENERS PULLED IN.<[01] CUT DAMAGED AND FABRICATE REPAIR PARTS DOUBLER AND FILLER. EVALAUTED SURFACE ROUGHNESS ON CUT EDGES FOUND SMOOTHER THAN 63 MICROINCHES RA. AND FOUND SMOOTHER THAN 125 MICROINCHES ON SURFACE OF THE REPAIR PARTS AS PER B737-700 SRM 51-20-13-0G-0; SRM 57-42-01-2R-8. TOOL USED B/C 172329; NO CALIBRATION DUE DATE. INSTALLED NEW FASTENERS ON REPAIR PARTS AT NOSE SKIN LEFT WING LEADING EDGE SLAT #3 AS PER B737-700 SRM 57-42-01-2R-8; SRM 51-40-02-0G-0.;[02] FINAL INSPECTION; VERIFIED STEP #1. #3 SLAT L/E REPAIR ACCOMPLISHED.
